# SDR USAA2013041500015

- Difficulty date: April 14, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 60,515 hours, 39,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY ESCAPE PATH LIGHTING BULB COVER AT SEAT 4C BROKEN.  MAINTENANCE REPLACED BULB COVER.
